| Model Number |
MMT-722LNAL |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Mechanical Problem (1384); Device Difficult to Program or Calibrate (1496); Obstruction of Flow (2423); Battery Problem (2885); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/23/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had unresponsive keypad.Customer stated insulin pump rejected new batteries and had scratches or damage on the display with rainbow effect making it hard to read.Customer stated insulin pump had unusual grinding noises different from the normal rewind noises.Customer stated insulin pump had an unexplained no delivery alarm multiple times.No harm requiring medical intervention was reported.The insulin pump is not expected to return for analysis.